# SDR P2EA99203

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, A CHORD WAS FOUND CRACKED AT BS 727, STRINGER 18A, LEFT OUTBOARD SIDE.  REPAIRED PER SB 737-53-1088.  (M)
